PREVIOUS QUESTION:

 

NEXT QUESTION:

 

How can your chances of getting tardive dyskinesia increase?

ANSWER

Your chances of getting tardive dyskinesia go up the longer you take an antipsychotic medicine.

Reviewed by Jennifer Casarella on December 1, 2020
Reviewed by Jennifer Casarella on December 1, 2020

NEXT QUESTION:

What drugs that treat nausea can cause tardive dyskinesia?

WAS THIS ANSWER HELPFUL

"ALEXA, ASK WEBMD"

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: